View Full Version : Focalin side effects


guffman44
06-21-12, 01:29 PM
I'm a 53 year old male with ADD. I started taking Focalin a week and a half ago. Now I'm getting side effects like headache, tightening of the muscles in the head, neck, and shoulders. Plus I think I'm even spacier than before.

I'm going to stop taking it, but am wondering if anyone else has had side effects such as these.

Thanks

gatorADDe
06-21-12, 01:58 PM
Headache is common with stims but stiffness in the muscles is a bit more serious of a side effect. I take ritalin and get a little bit of chest pressure but that's common as stims increase blood pressure.

Are you getting any sort of benefit from it at all? If you're not that could mean the dose isn't high enough or that it's not the right med for you.

guffman44
06-22-12, 08:50 AM
Headache is common with stims but stiffness in the muscles is a bit more serious of a side effect. I take ritalin and get a little bit of chest pressure but that's common as stims increase blood pressure.

Are you getting any sort of benefit from it at all? If you're not that could mean the dose isn't high enough or that it's not the right med for you.

I don't think it has helped me. Kind of makes me even spacier than before. Not as bad as Dexedrine did, but close.

The focalin was given to me by a friend, not a doctor. Perhaps there are other drugs out there that can help me. I tried Ritalin a few years ago, and it helped for about a week, then I kind of went into a zone where I didn't talk or do much. And Dexedrine made me a total space cadet. I also tried Strattera, but it gave me heart palpitations.

I guess I need to see a specialist again.